# SDR ABXA010469

- Difficulty date: September 9, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 73,162 hours, 16,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE/DENT IN RIGHT AFT FUSELAGE, TEN FEET AFT OF PIT APPROXIMATELY 11 INCHES IN LENGTH.  REPAIRED DAMAGED SKIN BELOW RIGHT SERVICE DOOR, AFT LOWER CARGO DOOR AS REQUIRED IAW REA B653-42263-MR AND B767 SRM 53-00-01.
